Social Anxiety Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
345 Posts
Discussion Starter · #1 ·
I recently stopped taking Citalopram (not cold-turkey), and I have been having the strangest sensations. I feel like I've been disconnected from the world all the time I was on it, and like I am now finally starting to get back some kind of connection. Also, my social anxiety has actually improved. I stopped taking Citalopram because I thought Magnesium could do a better job at reducing anxiety and depression (Citalopram actually never did much for my depression).

The Wellbutrin I was also taking now seems to give a major increase in confidence, and it's helping my social anxiety a lot. Also, because I'm less disconnected, I actually care about other people again, and this also works wonders in conversation.

All in all, a strange withdrawal. But I'm now confident stopping this drug is good idea.

P.S.: I do have the usual withdrawal symptoms: irritability, restlessness, insomnia, nausea, tiredness, etc.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top